Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 9, NWS Melbourne, FL

February 4, 2016

NWS Melbourne, FL issued this small craft advisory at Feb 4, 2016, 3:58 AM EST. It took effect at Feb 4, 2016, 7:00 PM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2016, 3:58 AM EST (08:58 UTC)
In effect from
Feb 4, 2016, 7:00 PM EST
Expired
Feb 6, 2016, 3:48 AM EST
In force
33 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

466 
WHUS72 KMLB 040858
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
358 AM EST THU FEB 4 2016

AMZ550-552-570-572-050930-
/O.NEW.KMLB.SC.Y.0009.160205T0000Z-160206T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
358 AM EST THU FEB 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
4 AM EST SATURDAY. 

* WINDS...NORTHWEST WINDS BEHIND A STRONG COLD FRONT WILL INCREASE
  TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. 

* WAVES/SEAS...SEAS WILL GRADUALLY BUILD TO 7 TO 10 FEET AWAY
  FROM THE COAST LATE TONIGHT INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-050930-
/O.NEW.KMLB.SC.Y.0009.160205T0300Z-160206T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
358 AM EST THU FEB 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EST SATURDAY. 

* WINDS...NORTHWEST WINDS BEHIND A STRONG COLD FRONT WILL INCREASE
  TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. 

* WAVES/SEAS...SEAS WILL GRADUALLY BUILD TO 7 TO 10 FEET AWAY
  FROM THE COAST LATE TONIGHT INTO FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
2 follow-up statements
089 
WHUS72 KMLB 050740
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
240 AM EST FRI FEB 5 2016

AMZ550-552-555-570-572-575-060900-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-160206T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
240 AM EST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...NORTHWEST TO NORTH WINDS BEHIND A STRONG COLD FRONT WILL
  INCREASE TO AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO GALE
  FORCE.

* WAVES/SEAS...SEAS WILL BUILD TO 8 TO 11 FEET OVER THE GULF
  STREAM AND OFFSHORE WATERS. SEAS NEAR SHORE WILL BUILD TO 6 TO 9
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
736 
WHUS72 KMLB 060848
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
348 AM EST SAT FEB 6 2016

AMZ575-061500-
/O.CAN.KMLB.SC.Y.0009.000000T0000Z-160206T0900Z/
/O.NEW.KMLB.SW.Y.0002.160206T0900Z-160206T1500Z/
/O.NEW.KMLB.GL.W.0003.160207T0600Z-160207T2100Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
348 AM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM
EST THIS MORNING...
...GALE WARNING IN EFFECT FROM 1 AM TO 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST SUNDAY. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL
10 AM EST THIS MORNING. 

* WINDS/SEAS...NORTHEAST WINDS AROUND 15 KNOTS WILL KEEP SEAS
  ELEVATED AT 5 TO 7 FEET THIS MORNING. LATE TONIGHT NORTHWEST
  WINDS WILL INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE. THESE WINDS WILL BUILD SEAS BACK TO 6 TO 8 FEET BY
  DAYBREAK SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ570-572-061500-
/O.CAN.KMLB.SC.Y.0009.000000T0000Z-160206T0900Z/
/O.NEW.KMLB.SW.Y.0002.160206T0900Z-160206T1500Z/
/O.NEW.KMLB.GL.W.0003.160207T0300Z-160207T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
348 AM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM
EST THIS MORNING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
UNTIL 10 AM EST THIS MORNING. 

* WINDS/SEAS...NORTHEAST WINDS AROUND 15 KNOTS WILL KEEP SEAS
  ELEVATED AT 5 TO 7 FEET THIS MORNING. LATE TONIGHT NORTHWEST
  WINDS WILL INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE. THESE WINDS WILL BUILD SEAS BACK TO 7 TO 10 FEET BY
  DAYBREAK SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ555-061500-
/O.CAN.KMLB.SC.Y.0009.000000T0000Z-160206T0900Z/
/O.NEW.KMLB.SW.Y.0002.160206T0900Z-160206T1500Z/
/O.NEW.KMLB.SC.Y.0010.160207T0600Z-160207T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
348 AM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM
EST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
10 AM EST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN
ISSUED FOR LATE TONIGHT. THIS SMALL CRAFT ADVISORY IS IN EFFECT
FROM 1 AM TO 4 PM EST SUNDAY.

* WINDS/SEAS...NORTHEAST WINDS AROUND 15 KNOTS WILL KEEP SEAS
  ELEVATED AT 5 TO 7 FEET THIS MORNING OVER THE GULF STREAM. LATE
  TONIGHT NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH
  FREQUENT HIGHER GUSTS. THESE WINDS WILL BUILD SEAS BACK TO 5 TO
  7 FEET BY DAYBREAK SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-061500-
/O.CAN.KMLB.SC.Y.0009.000000T0000Z-160206T0900Z/
/O.NEW.KMLB.SC.Y.0010.160207T0300Z-160207T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
348 AM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EST SUNDAY. 

* WINDS/SEAS...LATE TONIGHT NORTHWEST WINDS WILL INCREASE TO 20 TO
  25 KNOTS WITH FREQUENT HIGHER GUSTS. THESE WINDS WILL BUILD SEAS
  BACK TO 6 TO 9 FEET BY DAYBREAK SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 3:12 AM EST, 46 minutes earlier.

Area forecast discussion, Feb 4, 3:12 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
312 AM EST THU FEB 4 2016

.DISCUSSION...
...COOLER/UNSETTLED THROUGH THE WEEKEND THEN TURNING EVEN COOLER
NEXT WEEK...

CURRENT...CONTINUED UNSEASONABLY WARM AND HUMID ACROSS EAST CENTRAL
FLORIDA AGAIN FOR ONE MORE MORNING. TEMPERATURES GENERALLY IN THE
60S AND L70S WITH DEWPOINT VALUES WELL INTO THE 60S AHEAD OF THE
APPROACHING SLOW-MOVING COLD FRONT OVER NORTH FLORIDA. SOUTH-
SOUTHEAST LIGHT WINDS OVER THE AREA WITH DRY WEATHER CONDITIONS. WE
MAY SEE SOME SPOTTY PATCHY FOG...ESPECIALLY AROUND ANY SMOLDERING
PRESCRIBED BURNS...BUT AREAS OF LOW STRATUS CLOUDS MAY BE THE BIGGER
THREAT EARLY IN THE PERIOD...SHOULD THEY DEVELOP.

TODAY-TONIGHT...DEEP LAYER RIDGING OVER THE WESTERN ATLC WILL WEAKEN
AND GET SQUEEZED EASTWARD OVER THE NEXT 24 HRS WITH THE APPROACH OF
A LARGE UPPER TROUGH FROM THE CENTRAL TO EASTERN CONUS. THIS TROUGH
WILL PUSH A SURFACE COLD FRONT INTO THE I-4 CORRIDOR LATE THIS
AFTERNOON AND OVER THE REMAINDER OF OUR COVERAGE WARNING AREA THIS
EVENING AND OVERNIGHT. THE PRESSURE GRADIENT WILL TIGHTEN WITH SSE-
SSW SURFACE WINDS INCREASING TO AROUND 15 MPH BY THIS AFTERNOON WITH
FREQUENT HIGHER GUSTS. WHILE WE MAY SEE BREEZY CONDITIONS DO NOT
FEEL A LAKE WIND ADVISORY IS WARRANTED. WINDS WILL BECOME NWRLY
BEHIND THE FRONT LATE IN THE DAY/EVENING WITH BREEZY/GUSTY
CONDITIONS FOLLOWING ITS PASSAGE.

INSTABILITY APPEARS TO BE LIMITED ONCE AGAIN FOR THE LATEST WEATHER
SYSTEM...THOUGH WILL STILL CARRY A SLIGHT CHANCE FOR THUNDERSTORMS
IN CLOSER TO PROXIMITY TO THE BOUNDARY AS IT MOVES TOWARD/INTO
CENTRAL FLORIDA. WEAK MID-LEVEL IMPULSES WILL TRAVERSE THE REGION
DURING THE DAY BUT THE LARGER UPPER TROUGH WILL PASS NORTH OF THE
AREA LATE OVERNIGHT/EARLY FRI MORNING. AS WITH PREVIOUS WEATHER
SYSTEMS THIS SEASON WE WILL HAVE IMPRESSIVE JET STREAM WIND FIELDS
WITH 80-100 KT WINDS ALOFT JUST TO THE NORTH AND THE FAVORABLE RIGHT-
REAR QUADRANT OF THE UPPER JET NEAR THE AREA PROMOTING DIFFLUENCE
ALOFT. PRECIPITABLE WATER VALUES WILL POOL TOWARD 2 INCHES AHEAD AND
ALONG THE FRONT.

OUR CENTRAL/SOUTHERN COVERAGE WARNING AREA WILL LIKELY REMAIN DRY
FOR A GOOD CHUNK OF THE DAY OUTSIDE OF A BRIEF SHOWER. THE I-4
CORRIDOR WILL SEE PRECIPITATION CHANCES INCREASE THROUGH THE MORNING
AND EARLY AFTERNOON AS THE FRONT NEARS. GREATEST CHANCES SOUTH OF I-
4 SLOWLY INCREASE LATE IN THE AFTERNOON AND EVENING. THE MAIN
THREATS FROM SHOWER/ISOLATED STORM ACTIVITY WILL BE LOCALLY HEAVY
DOWNPOURS...OCCASIONAL LIGHTNING AND GUSTY WINDS. A FEW CELLS COULD
BECOME LOCALLY STRONG BUT IT APPEARS ANY SEVERE THREAT WILL REMAIN
NORTH OF CENTRAL FLORIDA. SHOWER CHANCES WILL DECREASE THIS
EVENING/OVERNIGHT FROM THE NORTH TO SOUTH.

RECORD HIGHS FOR TODAY ARE 87 FOR DAB, MCO AND VRB WITH MLB COMING
IN AT 86 FOR A HIGH MAX. FEEL THAT WE WILL NOT REACH THESE VALUES
THOUGH MLB MAY COME THE CLOSEST. CLOUD THICKNESS AND ONSET OF ANY
PRECIPITATION LIKELY TO PLAY A ROLE IN HOW WARM WE GET TODAY. STILL
UNSEASONABLY WARM HIGHS IN THE M-U70S NORTH OF I-4 WITH U70S/L80S
ALL IN PLAY FURTHER SOUTHWARD. MUCH COOLER/DRIER AIR FILTERS DOWN
THE PENINSULA LATE TONIGHT WITH OVERNIGHT LOWS IN THE L-M40S NORTH
OF I-4...U40S/L50S ACROSS THE REST OF THE INTERIOR. AREAS FROM MLB
TO SUA ALONG THE COAST WILL RANGE FROM AROUND 54 TO 60 DEGREES FOR
MINS.

FRI-SAT...POST FRONTAL COOLING WILL BE RELATIVELY BRIEF AS ONSHORE
WINDS DEVELOP BY FRI AFTERNOON...AT ANY RATE IT WILL BE A COOL AND
BLUSTERY DAY WITH HIGHS ONLY MAKING IT TO THE U50 TO L60S WITH
INCREASING LOW LEVEL MARINE SOURCE STRATO CU MOVING WELL INLAND AS
WINDS VEER INCREASINGLY ONSHORE. AN EAST COAST TROUGH WL DEVELOP
OVERNIGHT FRI AS A RESULT OF DRAINAGE FLOW DOWN PENINSULA
COMBINING WITH MORE DIRECT ONSHORE FLOW FROM THE MARINE AREA.
PRESENCE OF THIS CONVERGENT AREA WL PRODUCE A SLIGHT CHANCE OF
LIGHT SHOWERS NEAR THE COAST AND TO SOME DEGREE INLAND WITH
EXTENSIVE CLOUDINESS...ESP ALONG THE COAST. SATURDAY A RATHER
POTENT SHORTWAVE SWINGING ACROSS THE SE STATES WL RAPIDLY
ACCENTUATE THE EC TROUGH WITH RAPID SFC LOW DEVELOPMENT MOSTLY
EAST OFTHE STATE OVER THE MARINE AREA. THE GFS IS CURRENTLY A
LITTLE MORE SEWARD THAN THE EC AND THE CURRENT FORECAST BLENDS
THE TWO SOLNS WITH A MENTIONABLE RAIN CHC INTO SUNDAY MORNING. THE
HIGHEST RAIN CHC IS CURRENTLY DEPICTED SATURDAY NIGHT OVER THE
AREA.

NEXT WEEK...AFTER A RATHER ACTIVE END TO THE WEEK CONDITIONS NEXT
WEEK BEGIN UNDER INFLUENCE OF HIGH PRESSURE WITH A DRY AND COOL
FORECAST THROUGH THE END OF THE WORK WEEK. LOWS WILL AVERAGE IN
THE 40S AND HIGHS IN THE 60S. REINFORCEMENT OF CONTINENTAL AIR
AROUND WED WILL BRING 30S TO A LARGE PART OF THE AREA BOTH WEDNESDAY
NIGHT AND THURSDAY NIGHT.

&&

.AVIATION...
PATCHY FOG PROSPECTS LOOK LOW THIS MORNING WITH SOME SPOTTY LOW
STRATUS POSSIBLE AND WILL MONITOR TRENDS FOR TAFS. COLD FRONT WILL
MOVE INTO THE CENTRAL PENINSULA LATE TODAY AND PRESS THROUGH THE
COVERAGE WARNING AREA DURING THE EVENING/OVERNIGHT. MORNING SSE/S
WINDS WILL VEER TO SSW AHEAD OF THE BOUNDARY AND WILL BECOME NEAR
BREEZY/GUSTY AT TIMES THIS AFTERNOON AS THE PGRAD TIGHTENS. MAINLY
SHOWERY PCPN CHANCES DEVELOPING ALONG THE I-4 CORRIDOR LATER THIS
MORNING/EARLY AFTERNOON BEFORE INCREASING CHANCES FURTHER SOUTHWARD
LATE IN THE AFTERNOON/EVENING. CANNOT RULE OUT AN ISOLD TSRA THOUGH
INSTABILITY WILL BE LIMITED. MVFR IN SHRA'S WITH SOME IFR CIGS NEAR
THE FRONT LATE IN THE DAY/EVENING. GRADUAL IMPROVEMENT LATE TONIGHT
FOR CIGS FROM NORTH TO SOUTH ACROSS ECFL.

&&

.MARINE...TODAY-TONIGHT...A STRONG COLD FRONT WILL MOVE INTO THE
NORTHERN COASTAL WATERS EARLY THIS EVENING AND FURTHER SOUTHWARD
DURING THE EVENING/OVERNIGHT. GUSTY SSE/S WINDS WILL PROMPT
CONTINUANCE OF CAUTIONARY STATEMENTS OVER THE OPEN ATLC
TODAY...REMAINING 15KTS WITH OCCASIONAL HIGHER GUSTS NEARER THE
COAST. WINDS WILL QUICKLY BECOME NWRLY BEHIND THE FRONT THIS EVENING
WITH STRONG WIND GUSTS...OCNLY TO GALE FORCE. WILL INITIATE AN SCA
NORTH OF SEBASTIAN INLET FOR 00Z/7PM AND 03Z/10PM FOR MARINE LEGS
FURTHER SOUTH. WILL ALLOW FUTURE FORECAST SHIFTS TO MONITOR AND
UPGRADE TO A GALE WATCH/WARNING FOR LATER TONIGHT ACROSS A PORTION
OF THE COASTAL WATERS SHOULD THE NEED ARISE. SEAS GENERALLY 3-4 FT
NEAR SHORE AND 4-5 FT OFFSHORE TODAY. TONIGHT THRU 12Z FRI
MORNING...SEAS WILL GRADUALLY BUILD (NORTH TO SOUTH) 7-10 FT
OFFSHORE NORTH OF ST. LUCIE AND 5-8 FT NEAR SHORE NORTH OF THE CAPE.

AN ISOLATED THREAT FOR SHOWERS WILL EXIST ACROSS THE COASTAL WATERS
THIS MORNING WITH THIS THREAT INCREASING...ESPECIALLY NORTH OF
SEBASTIAN INLET LATER IN THE AFTERNOON...AND MAINLY FOR POINTS
FURTHER SOUTH OF SEBASTIAN INLET THIS EVENING/OVERNIGHT. AN ISOLATED
LIGHTNING STORM THREAT WILL EXIST THIS AFTERNOON/EVENING AS
PRECIPITATION AHEAD OF A STRONG COLD FRONT FILLS IN SOUTHEASTWARD.
FAST OFFSHORE-MOVING CELLS WITH MAIN THREATS LOCALLY HEAVY
DOWNPOURS...OCCASIONAL LIGHTNING AND GUSTY WINDS IN EXCESS OF 35 KTS
ALL IN PLAY FOR LATER TODAY/EVENING.

FRI-SUN...HAZARDOUS CONDITIONS OVER ALL THE WATERS FRI AND FRI
NIGHT WITH STRONG POST FRONTAL WINDS. A TEMPORARY LULL IN GRADIENT
WINDS DURING SAT WILL ALLOW FOR SOME IMPROVEMENT IN SEA
STATE...HOWEVER RAPID GENESIS OF A LOW OFF THE FL EAST COAST TO
BAHAMAS EARLY SUNDAY WILL ONCE AGAIN INCREASE WINDS OVER THE
MARINE AREA DURING SUNDAY. HIGH PRESSURE BUILDING EWD FROM THE
GULF WL IMPROVE WIND AND SEA CONDITIONS EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  78  43  58  48 / 100  90  10  30
MCO  82  50  59  46 /  80  80  10  20
MLB  83  54  62  53 /  40  70  10  20
VRB  84  56  61  56 /  30  60  10  20
LEE  76  44  59  44 / 100  90   0  10
SFB  80  47  58  46 /  90  80  10  20
ORL  80  48  59  51 /  80  80  10  20
FPR  84  56  62  55 /  20  60  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST SATURDAY
     FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
     VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
     VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM.

     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 AM EST
     SATURDAY FOR SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
     SEBASTIAN INLET TO JUPITER INLET 20-60 NM.

&&

SHORT TERM...SEDLOCK
LONG TERM....PENDERGRAST
Hazardous weather outlook, Feb 3, 4:06 AM EST, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
406 AM EST WED FEB 3 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-032200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
406 AM EST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
ALTHOUGH THE OUTLOOK IS FOR A LOW RISK...RIP CURRENTS CAN
SOMETIMES OCCUR SUDDENLY AND UNEXPECTEDLY...ESPECIALLY NEAR
REEFS...PIERS AND JETTIES. FOR MAXIMUM SAFETY SWIM NEAR A
LIFEGUARD.

A SOUTHEAST WIND OF 15 MPH WILL RESULT IN A NORTHWARD FLOWING
CURRENT ALONG THE BEACHES TODAY. IF YOU FIND YOURSELF MOVING
NORTHWARD ALONG THE COAST INTO DEEP WATER...REMAIN CALM AND
DO NOT SWIM DIRECTLY BACK AGAINST THE CURRENT. SIGNAL FOR HELP
AND TRY TO SWIM AT AN ANGLE TO THE CURRENT AND BACK TO SHORE.

.WIND AND SEA IMPACT...
SOUTHEAST WINDS OF 15 TO 20 KNOTS OVER THE OFFSHORE WATERS WITH
SEAS BUILDING TO 5 FEET. SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE NEXT COLD FRONT IS FORECAST TO BRING A CHANCE FOR RAIN AND
ISOLATED STORMS THURSDAY AFTERNOON INTO THURSDAY NIGHT. THE
THREAT FOR SEVERE STORMS CONTINUES TO LOOK LOW...HOWEVER LOCALLY
HEAVY RAIN WILL BE POSSIBLE. STRONG NORTHERLY WINDS BEHIND THE
FRONT WILL PRODUCE HAZARDOUS BOATING CONDITIONS THURSDAY NIGHT AND
FRIDAY WITH SEAS SLOW TO SUBSIDE ON SATURDAY.

ANOTHER WAVE OF LOW PRESSURE WILL DEVELOP ALONG THE OLD FRONTAL
BOUNDARY ACROSS SOUTH FLORIDA LATE ON SATURDAY AND ADVANCE
NORTHEAST AWAY SLOWLY FROM THE AREA ON SUNDAY. WINDS AND SEAS WILL
AGAIN BECOME HAZARDOUS FOR SMALL CRAFT BY EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 6:08 PM ESTAreal Flood AdvisoryMLBVolusia82 min

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.